Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 1, Pages 12–15 (Mi dan35248)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The symbols of one-dimensional singular integral operators on an open contour

I. Ts. Gokhbergab, N. Ya. Krupnikab

a Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR
b Kishinev State University

Full text: PDF file (589 kB)

Bibliographic databases:
UDC: 517.9
Presented: . . 
Received: 04.07.1969

Citation: I. Ts. Gokhberg, N. Ya. Krupnik, “The symbols of one-dimensional singular integral operators on an open contour”, Dokl. Akad. Nauk SSSR, 191:1 (1970), 12–15

Citation in format AMSBIB
\Bibitem{GokKru70}
\by I.~Ts.~Gokhberg, N.~Ya.~Krupnik
\paper The symbols of one-dimensional singular integral operators on an open contour
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 1
\pages 12--15
\mathnet{http://mi.mathnet.ru/dan35248}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0264466}
\zmath{https://zbmath.org/?q=an:0205.40402}


Linking options:
  • http://mi.mathnet.ru/eng/dan35248
  • http://mi.mathnet.ru/eng/dan/v191/i1/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Ts. Gokhberg, N. Ya. Krupnik, “Singular integral operators with piecewise continuous coefficients and their symbols”, Math. USSR-Izv., 5:4 (1971), 955–979  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:48
    Full text:35

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021